# SDR UALA2011031401217

- Difficulty date: March 13, 2011
- Submitted: March 31, 2011
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 81,554 hours, 13,106 cycles
- Engine: Pwa PW4060
- System (JASC): 7500 · Engine Bleed Air System
- Part: Shutoff Valve
- Part number: 2780540102
- Part serial: 62
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS AFTER ENG START, THE APU BLEED VALVE APPEARS TO BE STUCK CLOSED.  WITH SW ON, NO DUCT PRESSURE AND APU BLD SW VALVE LIGHT IS ON, WITH SW CLOSED, NO DUCT PRESSURE AND APU BLEED SWITCH VALVE LIGHT STILL ON.  CYCLED SWITCH NUMEROUS TIMES AND NO HELP.  RETURN TO BLOCK.  DEFERRED IN ACC, WITH MEL.  REPLACED APU SHUTOFF VALVE PER MM, OPS OK.
